# SDR SIMA200036301

- Difficulty date: December 27, 2000
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N371AE
- Make and model: Saab 340B
- Aircraft serial: 340B371
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OKC - FLT 3731 - AT CRUISING ALT OF 20,000 FT THERE WAS AUDIBLE POP.  FOLLOWED BY ILLUMINATION OF THE DOOR ON THE CWP AND MAIN DOOR HANDLE LIGHT ON THE OVERHEAD PANEL.  NOTED THAT THE TOP INDICATORS WERE ALIGNED BUT THE BOTTOM INDICATORS WERE NOT ALIGNED. ON DESCENT INTO OK WHEN DIF PRESS DROPPED TO 1.1 ALL INDICATIONS WENT AWAY.  NO LOSS OF PRESS.  ON A/C NOTED NO NOISE FROM DOOR SEAL NOTED.  CONTRACT MAINTENANCE INSPECTED DOOR FOUND ICE ON BOTTOM OF DOOR SEAL AND DOOR HANDLE IND MICROSWITCH INOPERATIVE ISSUED MEL 52-1-1 FOR DOOR WARNING SYSTEM.  (M)
